# SDR ASAA2018112227058

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 45,068 hours, 13,463 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16GC15
- Condition: Failed
- Location: Hf Comm
- Part time: 40,825 hours, 12,134 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF TRANSMITTER IS INTERMITTENT INITIALLY IT WAS WORKING OK AND THEN COULD NOT BE HEARD BY SFO RADIO OR OTHER AIRCRAFT. IT RECEIVED TRANSMISSIONS AND SELCAL NORMALLY. DURING THE TIME NR 1 HF COULD NOT BE HEARD NR 2 HF OPERATED NORMALLY. GROUNDED - YES. REMOVED AND REPLACED NR 1 HF TRANSCEIVER REF AMM 23-11-21 GROUND VERIFICATION NORMAL.
